# SDR ASAA2019071330044

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 46,818 hours, 14,226 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18YHL0
- Condition: Defective
- Location: Cockpit
- Part time: 24,962 hours, 7,424 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAILED, "WXR FAIL CONT STAB". GROUNDED - YES. REMOVED & REPLACED WXR CONTROL PANEL REF AMM 34-43-91. PULLED & RESET 1 TOTAL C/B. ACCOMPLISHED WXR SYSTEM BITE PROCEDURE REF FIM 34-43 TASK 801 & WXR SYSTEM OPERATIONAL TEST REF AMM 34-43-00-710-802-001, OPS CK NML.
